RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 52–58 (Mi mz4630)  

Stepanov method of the estimation of the number of roots of some equations

D. A. Mit'kin

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (1364 kB)

English version:
Mathematical Notes, 1992, 51:6, 565–570

Bibliographic databases:

UDC: 511
Received: 06.08.1991

Citation: D. A. Mit'kin, “Stepanov method of the estimation of the number of roots of some equations”, Mat. Zametki, 51:6 (1992), 52–58; Math. Notes, 51:6 (1992), 565–570

Citation in format AMSBIB
\Bibitem{Mit92}
\by D.~A.~Mit'kin
\paper Stepanov method of the estimation of the number of roots of some equations
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 52--58
\mathnet{http://mi.mathnet.ru/mz4630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187477}
\zmath{https://zbmath.org/?q=an:0795.11062}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 565--570
\crossref{https://doi.org/10.1007/BF01263300}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600030}


Linking options:
  • http://mi.mathnet.ru/eng/mz4630
  • http://mi.mathnet.ru/eng/mz/v51/i6/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:183
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020